Maximal sets of Hamilton cycles in Dn

Liqun Pu*, Hung-Lin Fu, Hao Shen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper, we prove that there exists a maximal set of m directed Hamilton cycles in Dn if and only if ⌈ n / 2 ⌉ ≤ m ≤ n - 1 for n ≥ 7.

Original languageEnglish
Pages (from-to)3706-3710
Number of pages5
JournalDiscrete Mathematics
Issue number16
StatePublished - 28 Aug 2008


  • Complete directed graph
  • Directed Hamilton cycles
  • Maximal sets

Fingerprint Dive into the research topics of 'Maximal sets of Hamilton cycles in D<sub>n</sub>'. Together they form a unique fingerprint.

Cite this